# SDR USAA2011090200009

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 7,812 hours, 6,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Misaligned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - INDICATOR FOR ARMED /DISARMED ON DOOR 1R IS MISALIGNED.  ALSO HANDLES SEEM DIFFICULT TO OPERATE COMPARED TO NORMAL.  MAINTENANCE ADJUSTED INDICATOR TO PROPER ALIGNMENT.  SLIDE OPERATES NORMAL.
